# SDR REXA2022031000388

- Difficulty date: March 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER PLATE FOUND CORRODED BETWEEN FS 295-FS 310. BETWEEN STGRS. - REMOVED & REINSTALLED TCAS ANTENNA IAW CRJ 900 AMM 34-43-07-000/400-801(A03) REMOVED & REPLACED LOWER TCAS CHANNEL IAW SRM 51-42-06/21-001-001-A01, 51-40-11-001-001-A01. PERFORMED BOND &  OPS TESTS IAW AMM 51-80-760-801-A01 & 34-43-00-710-801-A01. NO FAULTS
